# SDR 2000ZZZX65

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- Make and model: Emb EMB-120
- System (JASC): 3240 · Landing Gear Brake System
- Part: Stator
- Part number: 1331096
- Condition: Broken
- Location: Brake
- Part time: 1,141 hours
- Component: Bfgoodrich, 21585
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE ASSEMBLY, P/N 2-1585, FAILED PREMATURELY. NR 1 STATOR BROKEN THROUGH AND BINDING IN TORQUE TUBE KEY SLOTS.  HEAT STACK WARPED WITH UNEVEN WEAR.  THIS IS A CONTINUAL DISCREPANCY.  BRAKE ASSEMBLY SHOULD LAST 2,500 CYCLES.  NOTE:  OEM PARTS INSTALLED IN BRAKE ASSEMBLY AND THE  MOST RECENT BRAKE CONFIGURATION, P/N 2-1585.
